Skip to Content

Would I get high from takin 90 Milligrams of roxiconde if I took 8 mlgs. of suboxone 7 hours ago?

Responses (2)

cetteferge 21 Sep 2011

Nope, but you can get sick as a dog! I wouldn't waste the effort cuz you will not feel any opiate. Are you on the suboxone for pain management that's not working or having cravings?

Thor283 21 Sep 2011

Hey Rosie,

You have stumbled onto one of my favorite pet peeve topics. Basically I agree with cette. But it almost matters what you have been doing with the Sub and Roxi before this. First of all, if you aren't used to heavy doses of opiates, 90 mg of Roxi all at once can kill you. Even if you are used to large doses, 90 mg all at once may still kill you. Remember something. Sub can block most of the effects of opiates, but it won't block the opiates ability to kill you. You can still die from an OD, even though you can't get high anymore.

So if you've been taking Roxi and only took 1 dose of Sub, after 24 hours you can probably feel high again. But if you have been taking Sub about 6 months, you may not feel high on Roxi for a week or more of being off Sub, and on just Roxi. Now suppose you have been taking Sub over 1 year. Suppose it's been 3 years or even 2 years. You may not feel high for a year. I simply don't know. Now suppose you were taking Sub for 5 years. You may very well never experience an opiate high again. In fact forget about feeling high and worry about being able to use opiates to kill pain. That's what they're for. Feeling high is just some whipped cream on the cake. I took Sub for 5 years. I was then off Sub for 1 year. By the end of 1 year I needed 300 mg of Roxi a day just to stay out of wds. And even at 300 mg a day, I never felt a high anymore. It was unbelievable. I almost don't care, because I was never taking opiates to get high anyway. I took them for pain. But I still enjoyed the high. It was whip cream on a cake. I don't eat cake for the whip cream, but I enjoy the cake more when there is whip cream on it. Understand? I feel that I should have been told that going on Sub would mean never feeling the opiate high again. I probably would have gone on Sub anyway, but I should have been told. Instead, my docs denied that there would be any long term side effects, such as killing my ability to feel high. And this has extended into alcohol. I can no longer get a buzz from beer, which is almost all I ever drank. I still drink a few beers here and there, but I no longer get high. I have become a true social drinker. Again, I should have been warned.

Anonymous 21 Sep 2011

Dearest THOR, you have won 3 "getting Booted awards" all at once. I loved this answer, this was perfect. You hit every nail on the head starting with whether you can die or OD from subs and opiates together, you might not, but you very well could. I have wanted to say that for a long time and have said it before and others argued with me and gave a different answer. This poster should wait at least 3 days before attempting to take opiates again. Minimum. Let that suboxone recede off the sites so the opiate will work again, but 90 Mgs is way to high to start with, that has me really worried.Be Careful poster, as you could OD or die and we don't want that. We care and I really want to THANK THOR for this answer. I even think we might have to change the name of the award to "getting Hammered," instead of getting Booted.

Thor283 21 Sep 2011

Hi Patti,

Thank you for the compliments. Getting Hammered, I love it. May Odin smile on thee today. You have brought a cheer to Eternal Asgard.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

About suboxone side effects?

Posted 22 Aug 2009 1 answer

Help needed with suboxone?

Posted 8 Mar 2010 14 answers

Still getting cravings on suboxone?

Posted 20 Jun 2010 5 answers